MAUDE Adverse Event Report: ALLERGAN, INC. NATRELLE INSPIRA COHESIVE BREAST IMPLANTS; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN, INC. NATRELLE INSPIRA COHESIVE BREAST IMPLANTS; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SCF-745
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
A patient's left breast implant required removal due to infection.Both breasts were implanted 3 months prior at another facility.The removal procedure occurred without complications and the implant is being stored by clinical engineering.

Brand Name
NATRELLE INSPIRA COHESIVE BREAST IMPLANTS
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN, INC.
2525 dupont drive
irvine CA 92612
MDR Report Key8288295
Report Number8288295
Device Sequence Number11378417
Product Code FTR
UDI-Device Identifier10888628030206
UDI-Public(01)10888628030206
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2019
Report Date (Section F) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSCF-745
Device Catalogue NumberSCF-745
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer01/30/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight86
Date Report Sent to FDA01/11/2019